# SDR CA130614006

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200GT
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE ACFT CRASHED IN A RESIDENTIAL AREA.  POST CRASH FIRE OCCURRED, SETTING 2 HOUSES ON FIRE AND DAMAGING A 3RD.    NO ONE ON THE GROUND WAS HURT. ON SITE WRECKAGE DID NOT SHOW ANY OBVIOUS CAUSES FOR THE ACCIDENT AND AS SUCH, THE NTSB HAS REQUESTED ENGINE MFG`S PRESENCE FOR AN ENGINE EXAM .  ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
